Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Ellipses, near ellipses, and harmonic Möbius transformations
HTML articles powered by AMS MathViewer

by Martin Chuaqui, Peter Duren and Brad Osgood PDF
Proc. Amer. Math. Soc. 133 (2005), 2705-2710 Request permission

Abstract:

It is shown that an analytic function taking circles to ellipses must be a Möbius transformation. It then follows that a harmonic mapping taking circles to ellipses is a harmonic Möbius transformation.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C99, 31A05
  • Retrieve articles in all journals with MSC (2000): 30C99, 31A05
Additional Information
  • Martin Chuaqui
  • Affiliation: Facultad de Matemáticas, P. Universidad Católica de Chile, Santiago, Chile
  • MR Author ID: 319580
  • Email: mchuaqui@mat.puc.cl
  • Peter Duren
  • Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109–1109
  • Email: duren@umich.edu
  • Brad Osgood
  • Affiliation: Department of Electrical Engineering, Stanford University, Stanford, California 94305
  • MR Author ID: 134465
  • Email: osgood@stanford.edu
  • Received by editor(s): January 22, 2004
  • Received by editor(s) in revised form: April 29, 2004
  • Published electronically: March 22, 2005
  • Additional Notes: The first author was supported by Fondecyt Grant # 1030589
  • Communicated by: Juha M. Heinonen
  • © Copyright 2005 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 133 (2005), 2705-2710
  • MSC (2000): Primary 30C99; Secondary 31A05
  • DOI: https://doi.org/10.1090/S0002-9939-05-07817-2
  • MathSciNet review: 2146217